Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 18, NWS Milwaukee, WI

February 23, 2017

NWS Milwaukee, WI issued this small craft advisory at Feb 23, 2017, 4:19 AM CST. It took effect at Feb 23, 2017, 3:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2017, 4:19 AM CST (10:19 UTC)
In effect from
Feb 23, 2017, 3:00 PM CST
Expired
Feb 24, 2017, 12:00 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

393 
WHUS73 KMKX 231019
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 AM CST THU FEB 23 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATER TODAY INTO
TONIGHT...

.STRENGTHENING LOW PRESSURE WILL MOVE NORTHEAST FROM THE CENTRAL
PLAINS ACROSS SOUTHERN LAKE MICHIGAN AND INTO ONTARIO CANADA TODAY
INTO SATURDAY. GUSTY ONSHORE WINDS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON...ALONG WITH BUILDING WAVES. 

FREQUENT GUSTS TO 35 KNOT GALES ARE EXPECTED LATER TONIGHT...WITH
HIGH WAVES DEVELOPING. WINDS ARE EXPECTED TO REMAIN GUSTY AND 
BACK TO THE NORTHWEST LATER FRIDAY...AND LINGER INTO SATURDAY 
NIGHT. THE HIGH WAVES WILL GRADUALLY PUSH OUT OVER THE OPEN WATERS
OF LAKE MICHIGAN DURING THIS PERIOD. A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED FOR FRIDAY INTO SATURDAY NIGHT.

LMZ643>646-231830-
/O.NEW.KMKX.SC.Y.0018.170223T2100Z-170224T0600Z/
/O.NEW.KMKX.GL.W.0004.170224T0600Z-170224T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
419 AM CST THU FEB 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* WINDS: VEERING NORTHEAST 15 TO 25 KNOTS THIS AFTERNOON...AND UP
  TO 30 KNOTS TONIGHT. FREQUENT GUSTS UP TO 35 KNOTS LATER
  TONIGHT. WINDS BACKING NORTH TO NORTHWEST 10 TO 20 KNOTS FRIDAY
  INTO FRIDAY NIGHT...LINGERING INTO SATURDAY NIGHT. GUSTS UP TO
  25 KNOTS AT TIMES.

* WAVES: BUILDING TO 3 TO 5 FEET LATER THIS AFTERNOON...AND 5 TO 9
  FEET TONIGHT INTO FRIDAY MORNING. WAVES 3 TO 5 FEET ARE EXPECTED
  LATER FRIDAY...AND 3 TO 4 FEET FRIDAY NIGHT INTO SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
3 follow-up statements
600 
WHUS73 KMKX 231514
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 AM CST THU FEB 23 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON AND 
TONIGHT...

.STRENGTHENING LOW PRESSURE WILL MOVE NORTHEAST FROM THE CENTRAL
PLAINS ACROSS SOUTHERN LAKE MICHIGAN AND INTO ONTARIO CANADA
INTO SATURDAY. GUSTY ONSHORE WINDS ARE EXPECTED TO DEVELOP LATER 
THIS AFTERNOON...ALONG WITH BUILDING WAVES.

FREQUENT GUSTS TO 35 KNOT GALES ARE EXPECTED LATER TONIGHT...WITH
HIGH WAVES DEVELOPING. WINDS ARE EXPECTED TO REMAIN GUSTY AND
BACK TO THE NORTHWEST LATER FRIDAY...AND LINGER INTO SATURDAY
NIGHT. THE HIGH WAVES WILL GRADUALLY PUSH OUT OVER THE OPEN
WATERS OF LAKE MICHIGAN DURING THIS PERIOD. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR FRIDAY INTO SATURDAY NIGHT.

LMZ643>646-232315-
/O.CON.KMKX.SC.Y.0018.170223T2100Z-170224T0600Z/
/O.CON.KMKX.GL.W.0004.170224T0600Z-170224T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 AM CST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WINDS: VEERING NORTHEAST 15 TO 25 KNOTS THIS AFTERNOON...AND 
  UP TO 30 KNOTS TONIGHT. FREQUENT GUSTS UP TO 35 KNOTS LATER 
  TONIGHT. WINDS BACKING NORTH TO NORTHWEST 10 TO 20 KNOTS 
  FRIDAY INTO FRIDAY NIGHT...LINGERING INTO SATURDAY NIGHT. 
  GUSTS UP TO 25 KNOTS AT TIMES. 

* WAVES: BUILDING TO 3 TO 4 FEET THIS AFTERNOON...AND 6 TO 8 FEET
TONIGHT INTO FRIDAY MORNING. WAVES 3 TO 5 FEET ARE EXPECTED 
LATER FRIDAY...AND 3 TO 4 FEET FRIDAY NIGHT INTO SATURDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
160 
WHUS73 KMKX 232101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST THU FEB 23 2017

...GALE FORCE WINDS AND HIGH WAVES TONIGHT...

.STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN MISSOURI TONIGHT
AND MOVE ACROSS SOUTHERN LAKE MICHIGAN FRIDAY AFTERNOON BEFORE 
REACHING EASTERN ONTARIO CANADA SATURDAY. STRONG EAST TO NORTHEAST 
WINDS...ALONG WITH BUILDING WAVES ARE EXPECTED.

FREQUENT GUSTS TO 35 KNOT GALES ARE EXPECTED LATER TONIGHT...WITH
HIGH WAVES. WINDS ARE EXPECTED TO REMAIN GUSTY AND BACK TO THE 
NORTHWEST LATER FRIDAY...AND LINGER INTO SATURDAY NIGHT. THE HIGH 
WAVES WILL GRADUALLY PUSH OUT OVER THE OPEN WATERS OF LAKE 
MICHIGAN DURING THIS PERIOD. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR FRIDAY INTO SATURDAY NIGHT.

LMZ643>646-240515-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-170224T0600Z/
/O.CON.KMKX.GL.W.0004.170224T0600Z-170224T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS...AND UP TO 30 KNOTS THIS
  EVENING. FREQUENT GALE GUSTS UP TO 35 KNOTS WILL OCCUR LATER
  TONIGHT. WINDS BACKING NORTH TO NORTHWEST 15 TO 25 KNOTS FRIDAY
  INTO FRIDAY NIGHT...LINGERING INTO SATURDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 9 FEET TONIGHT INTO FRIDAY MORNING. WAVES
  3 TO 5 FEET ARE EXPECTED LATER FRIDAY...AND 3 TO 4 FEET FRIDAY 
  NIGHT INTO SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
329 
WHUS73 KMKX 240249
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CST THU FEB 23 2017

...GALE FORCE WINDS AND HIGH WAVES TONIGHT...

.STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN MISSOURI TONIGHT
AND MOVE ACROSS SOUTHERN LAKE MICHIGAN FRIDAY AFTERNOON BEFORE
REACHING EASTERN ONTARIO CANADA SATURDAY. STRONG EAST TO
NORTHEAST WINDS...ALONG WITH BUILDING WAVES ARE EXPECTED.

FREQUENT GUSTS TO 35 KNOT GALES ARE EXPECTED LATER TONIGHT...WITH
HIGH WAVES. WINDS ARE EXPECTED TO REMAIN GUSTY AND BACK TO THE
NORTHWEST LATER FRIDAY...AND LINGER INTO SATURDAY NIGHT. THE HIGH
WAVES WILL GRADUALLY PUSH OUT OVER THE OPEN WATERS OF LAKE
MICHIGAN DURING THIS PERIOD. A SMALL CRAFT ADVISORY WILL LIKELY
BE NEEDED FOR FRIDAY INTO SATURDAY NIGHT.

LMZ643>646-241100-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-170224T0600Z/
/O.CON.KMKX.GL.W.0004.170224T0600Z-170224T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
849 PM CST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS...AND UP TO 30 KNOTS THIS 
  EVENING. FREQUENT GALE GUSTS UP TO 35 KNOTS WILL OCCUR LATER 
  TONIGHT. WINDS BACKING NORTH TO NORTHWEST 15 TO 25 KNOTS 
  FRIDAY INTO FRIDAY NIGHT...LINGERING INTO SATURDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 9 FEET TONIGHT INTO FRIDAY MORNING. 
  WAVES 3 TO 5 FEET ARE EXPECTED LATER FRIDAY...AND 3 TO 4 FEET 
  FRIDAY NIGHT INTO SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 3:42 AM CST, 37 minutes earlier.

Area forecast discussion, Feb 23, 3:42 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
342 AM CST Thu Feb 23 2017

.TODAY AND TONIGHT...Forecast Confidence Is Medium.

Main issue will be precipitation types later tonight and potential
for headlines.

Strong upward vertical motion is expected to move into the area
later tonight, with strong east to west oriented low to mid level
frontogenesis response fields. Low level jet nose also points toward
or into the area for a time later tonight, aiding with the moisture
feed. Precipitation is expected to spread northward across the area
this evening, continuing into later tonight.

There will be quite a north to south temperature gradient in the low
levels tonight. Area forecast soundings continue to show potential
for a period of a rain/snow mix in the northern counties this
evening, then becoming more of a freezing rain issue with some sleet
and snow mixing in later tonight in the far northern and
northwestern counties.

Mainly rain is expected elsewhere. Weak elevated CAPE on soundings
continued to support a slight chance for thunder in the southwest
half of the area.

Light snow accumulations of 1 to 2 inches in the far northern
counties are forecast tonight, with some ice accumulations of up to
around 0.10 inches later tonight into Friday morning in that area.
Will issue a Special Weather Statement for now to highlight this
potential, with a winter weather headline eventually needed for
later tonight into Friday morning. This will impact the Friday
morning commute.

.FRIDAY AND SATURDAY - Confidence...Medium
Precip will be ongoing at the outset associated with isentropic
upglide ahead of 850 low in Iowa. Pronounced warm layer evident on
Bufkit soundings with 925 progs showing colder low levels reinforced
by a gusty northeast wind component. As always surface temps will be
key and the north and northwest cwa continues to look must vulnerable
to freezing rain during the morning hours while warm layer remains
present and colder surface temps linger. At this time it appears
temps will warm above freezing there into the afternoon hours so
any lingering precip prior to dry slot would change to rain. For
much of the CWA rain looks most prevalent until dry slot works in
during the late morning and afternoon. Lowered pops a bit in the
afternoon to account for the dry slot. Bufkit also showing
elevated instability so keeping some thunder mention going esp
during the afternoon in the southeast seems reasonable but not
looking like we will catch the warm sector so the better svr
threat being off to our south and southeast looks reasonable per
SWODY2. DCVA and passage of upper low occur later Friday into
early Saturday. Low level cold advection will then aid in a
changeover of def zone precip from rain to snow. ECMWF and GFS are
the favored models and qpf progs suggest potential for some cwa
wide accums of up to an inch in the far southeast and to as much
as 3 or 4 inches in parts of the northern cwa. As the low pulls
away on Saturday any lingering snow will end in the morning. But
it will be chilly with blustery northwest winds with many areas
hitting 30 tops.

.SUNDAY - Confidence...Medium
Models continue to show a weak mid level wave riding through with
light qpf. This does not look to be a big system at all but
potential for a little light snow.

.MONDAY - Confidence...Medium
Looks like there is consensus for a dry day with weak ridging
between departed weak system and organizing system in the Plains.
The GEM solution which spreads waa precip into the area quicker than
the ECMWF or GFS.

.MONDAY NIGHT THROUGH WEDNESDAY - Confidence...Medium
The GEM continues to be the faster solution on this low with precip
wrapping up later Tuesday. Meanwhile the ECMWF and GFS bring the low
and associated precip into the area later Tuesday into Tuesday
night. Consensus track on the low supports a north track which
suggests bulk of this event will be rain for us here in srn WI. Cold
advection regime takes hold for Wednesday with a dropoff in 850
temps and 1000/500 millibar thicknesses.

&&

.AVIATION/12Z TAFS/...Area of low clouds with ceilings of 1000
to 2000 feet above ground level will continue to move east into
the area early this morning. They should linger today, possibly
rising above 3000 feet, before lowering to IFR and below alternate
minimums tonight into Friday morning. Visibilities near or below
alternate minimums are expected tonight with the arrival of
precipitation from the south.

Mainly rain is expected in the southern half of the forecast area,
including Madison, Waukesha, Milwaukee and Kenosha. A few rumbles of
thunder are possible later tonight. Areas to the north should see a
rain/snow mix this evening, then mainly freezing rain with some
snow/sleet mixing in later tonight. Light snow and ice accumulations
are forecast tonight in areas toward the Wisconsin Dells, Montello,
Fond du Lac and Sheboygan.

&&

.MARINE...A tight pressure gradient with strengthening low pressure
will result in a period of gusty winds and building waves later this
afternoon into tonight. Gusty northeast winds are expected during
this time, which will build high waves. Frequent gusts up to 35
knots are expected later tonight.

Thus, a Small Craft Advisory will be issued from 3 pm this afternoon
until midnight tonight, followed by a Gale Warning from midnight
until 6 am Friday. Winds and waves should be high enough to keep
Small Craft Advisory conditions going into Saturday night. Gusty
winds are expected to back to the northwest Friday night into
Saturday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 3 PM this afternoon to midnight CST
     tonight for LMZ643>646.

     Gale Warning from midnight tonight to 6 AM CST Friday for
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...Wood
Friday THROUGH Wednesday...Collar
Hazardous weather outlook, Feb 22, 3:41 PM CST, 12 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
341 PM CST Wed Feb 22 2017

WIZ046-047-051-052-056>060-062>072-232145-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
341 PM CST Wed Feb 22 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Mixed precipitation including freezing rain is forecast to develop
in the Madison area and northward, and north of Milwaukee for
Thursday night and Friday morning. Ice accumulations from a trace
to one tenth of an inch are forecast. Minor snow accumulation is
also expected.

There are slight chances for thunderstorms Thursday night and
Friday, as strong low pressure moves toward the region.

Rainfall amounts Thursday night into Friday may cause area rivers
to rise. There is a Flood Warning at the Wisconsin River at
Portage, in effect until early next week.

Rain will change to light snow Friday night into Saturday. Only
light snow accumulations are anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-232145-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
341 PM CST Wed Feb 22 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Increasing south to southwest winds will approach Small Craft
Advisory levels this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Small Craft Advisory conditions are likely late Thursday afternoon into
Saturday night, with possible gale force winds. A strong low
moving across the region will bring the gusty winds and building
waves.

There are slight chances for thunderstorms Thursday night and
Friday, as strong low pressure moves toward the region.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 4:19 AM CSTGale WarningMKX38 hr
Feb 23, 2:32 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.